Previous |  Up |  Next


Title: Some remarks on Eulerian graphs (English)
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 4
Year: 1979
Pages: 564-567
Summary lang: Russian
Category: math
MSC: 05C45
idZBL: Zbl 0407.05061
idMR: MR548218
Date available: 2008-06-09T14:36:15Z
Last updated: 2016-04-06
Stable URL:
Reference: [1] L. Nebeský: Eulerian subgraphs of complementary graphs.Czech. Math. J. (to appear). MR 0529517


Files Size Format View
CzechMathJ_29-1979-4_6.pdf 565.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo